# SDR SWAA2021071989205

- Difficulty date: June 29, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E DEFLECTION CONTROL RIB PANE LOWER WEB O/B ATTACHED RACKET CRACKED AT FASTENER TAIL MKD DOT ; / [01] REMOVED AND REPLACED CLIP AT L/W REAR SPAR B737-700 SRM 51-40-02-0G -0; [02] CERTIFIED REPLACED CLIP INSTALLATION; [03] VERIFIED INSTALLATION.
